BUCKLEY'S COMPLETE 250ML

Queensborough Community Pharmacy

Regular price $14.97 CAD

Quantity:

Buckley's Complete®


Fast-acting relief of cold and flu symptoms such as coughs, nasal and sinus congestion, fever, sore throat pain, and minor aches and pains.

 

Directions:

May be taken every 4-6 hours.
Adults and children over 12 years: 1 tp 2 teaspoons (5 to 10 mL). Do not exceed a maximum of 6 doses daily.
Children under 12: Do not use. If preferred, mix with equal parts honey.

 

Active Ingredients:

Each teaspoonful (5 mL) contains: acetaminophen 325 mg and menthol 20 mg

 

Non-Medicinal Ingredients:

Ammonium carbonate, butylparaben, camphor, Canada balsam, caramel, glycerin, menthol, pine needle oil, polyethlene glycol, propylparaben, sodium cyclamate, tincture of capsicum, viscarin, water.

 

Caution:

This package contains enough drug to seriously harm a child. Keep out of reach of children. ADULT USE ONLY. DO NOT take more than the recommended dose unless advised by your doctor. Use the smallest effective dose. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. Consult a doctor and discontinue use if symptoms last more than 5 days or fever lasts more than 3 days, if cough worsens or is accompanied by too much phlegm (mucus) or a high fever (>38° C); or if you develop allergic reactions such as wheezing , rash or itching. Individuals with serious kidney or liver disease; chronic alcoholism; persons on any other medication including natural health products or prescription drugs, especially those containing acetaminophen, salicylates or other pain and fever medications (NSAIDS); if elderly, pregnant or nursing should consult a doctor prior to use. DO NOT USE with other drugs containing acetaminophen or if allergic to acateminophen. In case of accidental overdose: Call a doctor or Poison Control Centre immediately, even if you do not notice any signs or symptoms within the first 24 hours such as increased sweating, nausea, vomiting, stomach pain and loss of appetite. Store at room temperature. Security Feature: Child Resistant and Banded Cap.